MAUDE Adverse Event Report: K2M, INC. UNIPLANAR SCREW; SIZE Ø5.5X35 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. UNIPLANAR SCREW; SIZE Ø5.5X35 MM; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 2911-35535
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative reported that a patient, implanted t2 to t12, was revised to address two fractured everest spinal uniplanar screws at t12.This report is for the first of two screws.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 codes have been updated to reflect receipt of the device and conclusion of the investigation.

Brand Name
UNIPLANAR SCREW; SIZE Ø5.5X35 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15108591
Report Number3004774118-2022-00287
Device Sequence Number12122124
Product Code NKG
UDI-Device Identifier10888857043992
UDI-Public10888857043992
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2911-35535
Device Catalogue Number2911-35535
Device Lot NumberKWKE
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2022
Supplement Date Received by Manufacturer09/23/2022
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale